Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 9576375, 4 pages
https://doi.org/10.1155/2017/9576375
Research Article

A New Generalization on Cauchy-Schwarz Inequality

Department of Mathematics and Computer Science, Tongling University, Tongling, Anhui 244000, China

Correspondence should be addressed to Songting Yin; moc.361@914tsy

Received 7 April 2017; Accepted 23 May 2017; Published 13 June 2017

Academic Editor: Yoshihiro Sawano

Copyright © 2017 Songting Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We extend the well-known Cauchy-Schwarz inequality involving any number of real or complex functions and also give a necessary and sufficient condition for the equality. This is another generalized version of the Cauchy-Schwarz inequality.